# SDR UALA2011021100714

- Difficulty date: February 10, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 32,896 hours, 13,704 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR IN AFT GALLEY DURING TAKEOFF.  AFTER LAV SVC.  ODOR CLEARED, SPRAYED AIR FRESHENER TO AFT CABIN.
